MathSciNet Relay Station
MathSciNet bibliographic data
MR1707199 (2001c:16025) 16G10 (14L24 14L30 16P10)
Le Bruyn, Lieven Optimal filtrations on representations of finite-dimensional algebras. Trans. Amer. Math. Soc. 353 (2001), no. 1, 411–426.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement